EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Bone Shedding Debris (4557); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2022-00444 d10 concomitants products: 02-010-01-0340 - logic femoral ps cem right sz 4 4159210 the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-00444.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 75 months after a right total knee replacement procedure, the patient underwent a revision procedure to address anterior knee pain, fragmented patella, loose and some cement particle, tibia loosening, prosthesis wear, bone shedding debris, osteolysis, unspecified tissue injury, joint laxity, swelling/ edema, synovitis, pain.No further issues or complications were reported.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices will be return.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of an insufficient bond between the bone and bone cement interface.The wear of the tibial insert was likely the result of third body wear, joint instability, and/or orientation of the components.It is possible that the reported loosening may have led to instability and an increase in cement particles in the joint space which would contribute to the observed wear.Additional reasons for revisions may be patellar loosening and tibial loosening, however neither of which can be confirmed.An additional reason for revision may be due to the inclusion of the polyethylene components in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.